# SDR DALA2016102607692

- Difficulty date: January 2, 2014
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 50,377 hours, 18,265 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PANEL 120DR CORRODED 53-812.  MAINTENANCE FABRICATED NEW FWD CARGO FLOOR PANEL 120DF IAW DWG 453A1610.
